Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Sets of independent postulates for the arithmetic mean, the geometric mean, the harmonic mean, and the root-mean-square


Author: Edward V. Huntington
Journal: Trans. Amer. Math. Soc. 29 (1927), 1-22
MSC: Primary 26D15
DOI: https://doi.org/10.1090/S0002-9947-1927-1501374-0
MathSciNet review: 1501374
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26D15

Retrieve articles in all journals with MSC: 26D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501374-0
Article copyright: © Copyright 1927 American Mathematical Society